# SDR HNAA2012030500657

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8103
- Aircraft serial: 375
- Aircraft time: 40,057 hours, 42,775 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 881236
- Condition: Burned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER "B" PHASE INOPERATIVE WITH NO LOADS.  INSPECTED AND FOUND NR 1 BRUSH BLOCK BURNED.  R & R NR 1 BRUSH BLOCK IAW MM 61-10-11.  GROUND RAN ACFT.  OPS CHECKED GOOD.
